# SDR ASAA2023061943635

- Difficulty date: June 19, 2023
- Submitted: June 21, 2023
- Operation: Air carrier
- Aircraft: N590AS
- Make and model: Boeing 737890
- Aircraft serial: 35687
- Aircraft time: 55,825 hours, 16,647 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Filter
- Part number: P199753
- Condition: Dirty
- Location: Fwd Cargo Compar
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

CABIN AIR QUALITY REPORT: AT TIME OF SERVICE APPROX 2045 FA'S B,C,D REPORTED DISCOMFORT IN EYE AND THROAT WITH AMMONIA SMELL AROUND ROW 29 BACK TO THE GALLEY * REPORT ATTACHED. GROUNDED - YES. PERFORMED B737-800 FIM TASK 05-51 TASK 814 AND FOUND RH RECIRCULATION FAN TO HAVE AN AIR LEAK, AND FOUND RECIRCULATING FAN FILTERS IN NEED OF REPLACEMENT. REMOVED AND REPLACED BOTH LH AND RH RECIRCULATION FILTERS PER B737-800 AMM 21-25-01. TORQUED RH RECIRCULATION FAN CLAMPS PER AMM 21-25-02-400-801. OPS CHECK GOOD. NO FURTHER AIR LEAK NOTED. NO CABIN ODOR NOTED.
